English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hardness and Approximability of the Inverse Scope Problem

Nikoloski, Z., Grimbs, S., Selbig, J., & Ebenhoeh, O. (2008). Hardness and Approximability of the Inverse Scope Problem. Algorithms in Bioinformatics, Wabi 2008, 5251, 99-112. doi:10.1007/978-3-540-87361-7_9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-26E9-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-26EA-4
Genre: Journal Article

Files

show Files
hide Files
:
Nikoloski-2008-Hardness and Approxi.pdf (Any fulltext), 439KB
 
File Permalink:
-
Name:
Nikoloski-2008-Hardness and Approxi.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Molecular Plant Physiology, MBMP; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Nikoloski, Z.1, Author              
Grimbs, S.2, Author              
Selbig, J.2, Author              
Ebenhoeh, O.3, Author              
Affiliations:
1Mathematical Modelling and Systems Biology - Nikoloski, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753310              
2BioinformaticsCRG, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753315              
3Mathematical Modelling and Systems Biology, Department Willmitzer, Max Planck Institute of Molecular Plant Physiology, Max Planck Society, ou_1753341              

Content

show
hide
Free keywords: scope metabolic networks completeness metabolic networks
 Abstract:

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: ISI:000260069100009
DOI: 10.1007/978-3-540-87361-7_9
ISSN: 0302-9743 1611-3349
URI: ://000260069100009 http://www.springerlink.com/content/4780707nlt6n5113/fulltext.pdf
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algorithms in Bioinformatics, Wabi 2008
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5251 Sequence Number: - Start / End Page: 99 - 112 Identifier: -